# SDR QXEA200301376

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,730 hours, 1,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD BAGGAGE BAY CENTER CHIMNEY SCREEN IS TORN.  REMOVED AND REPLACED CHIMNEY.
